Access

You are not currently logged in.

Access your personal account or get JSTOR access through your library or other institution:

login

Log in to your personal account or through your institution.

If You Use a Screen Reader

This content is available through Read Online (Free) program, which relies on page scans. Since scans are not currently available to screen readers, please contact JSTOR User Support for access. We'll provide a PDF copy for your screen reader.

A Note on Divergence-Like 2-Point Boundary Value Problems

M. Joshi
Proceedings of the American Mathematical Society
Vol. 42, No. 2 (Feb., 1974), pp. 547-550
DOI: 10.2307/2039542
Stable URL: http://www.jstor.org/stable/2039542
Page Count: 4
  • Read Online (Free)
  • Download ($30.00)
  • Subscribe ($19.50)
  • Cite this Item
Since scans are not currently available to screen readers, please contact JSTOR User Support for access. We'll provide a PDF copy for your screen reader.
A Note on Divergence-Like 2-Point Boundary Value Problems
Preview not available

Abstract

The method given by Ford [1] for the existence and uniqueness of a solution in H1 0(I) for the boundary value problem [ h(x, x', t)]' = f(x, x', t), x(0) = x(1) = 0 is shown to be a special case of Browder's method [3] for partial differential equations of generalized divergence form. Also it is shown that the solution of the above boundary value problem in H1,p 0(I) can be obtained under weaker hypotheses than those assumed by Ford.

Page Thumbnails

  • Thumbnail: Page 
547
    547
  • Thumbnail: Page 
548
    548
  • Thumbnail: Page 
549
    549
  • Thumbnail: Page 
550
    550